Top
10
Doctor insights on: Prednisone Nausea

Share
Dr. Thomas Namey
2,506 doctors shared insights

Prednisone (Definition)

Prednisone is a synthetic cortisone. The body makes cortisone, a natural hormone made in adrenal glands. The body converts it to Hydrocortisone to become active. 25 mg of cortisone has about same effect as 5 mgm prednisone. The average person would produce 3-6 mg of pred daily. So why use a substitute? The synthetic has more anti-inflammatory effect; but has less effect ...Read more


2

2
I stopped taking prednisone 2 days ago and have extreme nausea? How long does it last and what can I take for relief?

I stopped taking prednisone 2 days ago and have extreme nausea? How long does it last and what can I take for relief?

See physician: Hello Brenda. The answer to your question will depend on what dose of prednisone you were taking and for how long. Regardless, you should see your physician for assessment as serious symptoms can occur after stoppage with prolonged steroid use ...Read more

4

4
I have been treated for inner ear inflammation with prednisone. My hearing improved and the vertigo seemed to be improving but has returned nausea. ?

I have been treated for inner ear inflammation with prednisone. My hearing improved and the vertigo seemed to be improving but has returned nausea. ?

Followup: It would be good to followup with your physician to re-evaluate vertigo. There are several other causes of vertigo that need to be ruled out before finding the diagnosis. Then treatment could begin. Other causes could be wax impaction, middle ear infection, mucoid otitis media, mastoiditis, meniere's disease, and several others. ...Read more

5

5
I have SLE and the last 3 days have had a low body temp of 95.2 to 95.6, nausea.fatigue,dizzy and weak. Prednisone usage for 22 yrs. What is happening?

I have SLE and the last 3 days have had a low body temp of 95.2 to 95.6, nausea.fatigue,dizzy and weak. Prednisone usage for 22 yrs. What is happening?

U R asking wrong doc: Why don't you call the doctor who is treating your lupus and speak with that person. Without the ability to examine you and order appropriate lab, it is impossible to answer your question. There are several possible causes. ...Read more

6

6
22 yrs of prednisone treatment for SLE. 3days of nausea,fatigue,weakness, dizziness and low body temp between 95.2 to 95.6. What could it be?

Must consider infect: With the long term steroids even with a low temp we must consider infection. Sometimes this can occur when you get a new Prednisone prescription and the new pills are either ineffective or are not bio equivalent to the previous Prednisone pills you need to see your rheumatologist for an evaluation ...Read more

10

10
I feel light headed, nauseau, and my blood pressure at one point read 160/105. I'm taking prednisone, on 20 mg right now.

I feel light headed, nauseau, and my blood pressure at one point read 160/105.  I'm taking prednisone, on 20 mg right now.

Other cause: That BP isn't high enough to cause symptoms. Moreover, isolated and/or temporary elevations of blood pressure are neither unusual nor harmful. Your dizziness & nausea are likely related to other health problems - for instance, why are you taking prednisone? ...Read more

Dr. John Feola
943 doctors shared insights

Liquid Pred (Definition)

Liquid Pred is a corticosteroid which is a kind of ...Read more


Dr. Olav Jaren
938 doctors shared insights

Deltasone (Definition)

Deltasone is a corticosteroid which is a kind of ...Read more